Minimizing total completion time and maximum cost simultaneously is solvable in polynomial time

J.A. Hoogeveen, S.L. Velde, van de

Research output: Contribution to journalArticleAcademicpeer-review

60 Citations (Scopus)

Abstract

We prove that the bicriteria single-machine scheduling problem of minimizing total completion time and maximum cost simultaneously is solvable in polynomial time. Our result settles a long-standing open problem.
Original languageEnglish
Pages (from-to)205-208
Number of pages4
JournalOperations Research Letters
Volume17
Issue number5
DOIs
Publication statusPublished - 1995

Fingerprint

Total Completion Time
Bicriteria
Single Machine Scheduling
Scheduling Problem
Open Problems
Polynomial time
Scheduling
Polynomials
Costs
Total completion time
Single machine scheduling

Cite this

Hoogeveen, J.A. ; Velde, van de, S.L. / Minimizing total completion time and maximum cost simultaneously is solvable in polynomial time. In: Operations Research Letters. 1995 ; Vol. 17, No. 5. pp. 205-208.
@article{a5732be04508468593589a50993bbd88,
title = "Minimizing total completion time and maximum cost simultaneously is solvable in polynomial time",
abstract = "We prove that the bicriteria single-machine scheduling problem of minimizing total completion time and maximum cost simultaneously is solvable in polynomial time. Our result settles a long-standing open problem.",
author = "J.A. Hoogeveen and {Velde, van de}, S.L.",
year = "1995",
doi = "10.1016/0167-6377(95)00023-D",
language = "English",
volume = "17",
pages = "205--208",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "5",

}

Minimizing total completion time and maximum cost simultaneously is solvable in polynomial time. / Hoogeveen, J.A.; Velde, van de, S.L.

In: Operations Research Letters, Vol. 17, No. 5, 1995, p. 205-208.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Minimizing total completion time and maximum cost simultaneously is solvable in polynomial time

AU - Hoogeveen, J.A.

AU - Velde, van de, S.L.

PY - 1995

Y1 - 1995

N2 - We prove that the bicriteria single-machine scheduling problem of minimizing total completion time and maximum cost simultaneously is solvable in polynomial time. Our result settles a long-standing open problem.

AB - We prove that the bicriteria single-machine scheduling problem of minimizing total completion time and maximum cost simultaneously is solvable in polynomial time. Our result settles a long-standing open problem.

U2 - 10.1016/0167-6377(95)00023-D

DO - 10.1016/0167-6377(95)00023-D

M3 - Article

VL - 17

SP - 205

EP - 208

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 5

ER -